Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

April 18, 2019Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 18, 2019, 11:21 PM EDT for Coweta County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 11:21 PM EDT (03:21 UTC)
Expired
Apr 18, 2019, 11:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Wind
50

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

143 
WWUS82 KFFC 190321
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT Thu Apr 18 2019
 
GAZ052-053-190345-
Coweta GA-Heard GA-
1121 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA AND
SOUTHEASTERN HEARD COUNTIES UNTIL 1145 PM EDT...

At 1120 PM EDT...a strong thunderstorm was near Harrisonville, or
near Franklin...moving east at 30 mph.

  HAZARD...Winds 40 to 50 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Grantville and Corinth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3325 8504 3333 8487 3329 8478 3323 8478
      3322 8486 3323 8487 3322 8492 3322 8494
      3321 8497 3319 8505
TIME...MOT...LOC 0320Z 251DEG 26KT 3322 8502 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 18, 9:27 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 18, 9:27 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
927 PM EDT Thu Apr 18 2019

.UPDATE...

Bowing line has continued to press steadily eastward this evening
through Alabama. Intensity has been relatively well maintained
despite considerably lower instability across eastern AL into GA.
While intensity may gradually lessen over the next several hours,
line will pose a gusty wind threat. For this reason, a Severe
Thunderstorm Watch has been issued across the western portion of
the CWA through 07z.

RW

&&

.PREV DISCUSSION... /Issued 742 PM EDT Thu Apr 18 2019/

PREV DISCUSSION... /Issued 343 PM EDT Thu Apr 18 2019/

SHORT TERM /Tonight through Friday Night/...
Forecast focus through the short term continues to be severe storm
potential overnight tonight and into Friday. Strong frontal system
ahead of an amplifying upper low will push across the area
overnight night. Short-term hi-res models have shifted the timing
slightly, but are in general agreement that showers with embedded
storms will arrive to the northwest GA border around midnight
tonight. A line of thunderstorms will progress east and south
through the overnight period, with the metro Atlanta area threat
being 4AM to 8AM or so, and then central GA after 8AM. Model
instability is similar to the previous runs, with CAPE of 500-1000
J/kg, and impressive shear (bulk deep layer and low-level
helicity). Main threats continue to be damaging winds and brief
spin-up tornadoes, with large hail and heavy rain tied as a close
second. Have continued mention of severe storms in the
grids/zones. SPC has updated their outlooks to include a larger
portion of western GA in the Slight Risk for tonight through 8AM
Friday, and a large portion of the state (east/central) in Slight
or Enhanced Risk for after 8AM. QPF looks to be mainly 1-1.5
inches with locally higher, especially in the northeast Georgia
mountains, so some isolated flash flooding is possible. This is
particularly true in areas where storms train over the same area.

Likely to high end chance pops continue over far north Georgia for
late Friday afternoon through Friday evening as wrap around
moisture and upper level dynamics support continued
showers/drizzle. Expect dropping temperatures by early afternoon,
making for a chilly spring day tomorrow.

31

LONG TERM /Saturday through Thursday/...
Cool temperatures and a few lingering showers to start out this
extended forecast period on the back side of the exiting system on
Saturday. Temperatures start out a good bit below seasonal normals
Saturday, but rebound to near normal by Sunday and then above normal
for the balance of the period. Also looking dry through the majority
of the period with the mid/late week system trending a bit slower
with the latest model runs.

20

AVIATION...
00Z Update...
Current VFR conditions will deteriorate quickly overnight as shra
and tsra increase from the west. Some uncertainty remains with
the arrival time of heaviest tsra which may begin to approach as
early as 03-04z but more likely around and after 06z. Expect tsra
to push eastward by 11-13z at ATL sites. MVFR cigs more likely
after 04z persisting into the day Friday. Gusty SE winds this
evening into the first part of tonight will shift SW after 09-11z.
Speeds of 12-15kts with gusts 22-26kts expected with higher gusts
possible in tsra.

//ATL Confidence...00Z Update...
Medium confidence on tsra timing overnight into Friday morning.
High on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  68  46  59 /  80  90  30  30
Atlanta         62  66  45  58 / 100  90  30  30
Blairsville     58  63  40  52 / 100  80  60  50
Cartersville    60  65  43  57 / 100  80  50  30
Columbus        62  67  46  64 / 100  90  20  10
Gainesville     62  65  45  55 /  90  90  30  30
Macon           65  69  46  63 /  80  90  20  20
Rome            59  63  43  57 / 100  70  50  40
Peachtree City  62  66  44  60 / 100  90  30  20
Vidalia         67  75  50  65 /  20 100  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 3 AM EDT Friday for the
following zones: Bartow...Butts...Carroll...Chattahoochee...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Gordon...Haralson...
Harris...Heard...Henry...Lamar...Macon...Marion...Meriwether...
Monroe...Muscogee...North Fulton...Paulding...Pike...Polk...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taylor...Troup...Upson...Walker...Webster.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Apr 18, 4:21 PM EDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
421 PM EDT Thu Apr 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-192030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
421 PM EDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A strong storm system will bring a round of thunderstorms to
portions of north and west central Georgia late tonight into early
Friday. Some of these storms could be strong to severe with damaging
wind, brief spin up tornadoes, large hail and heavy rainfall. Storms
should enter the northwest close to midnight and make it across much
of north and west central Georgia by 7 AM Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The strong storm system and associated thunderstorms will continue
pushing eastward through Friday morning into the afternoon across
portions of north and central Georgia. Strong to severe storms
remain possible with damaging wind, brief spin up tornadoes, large
hail and heavy rainfall. The storms should be pushing across
northeast and central Georgia mainly from 6 AM until 11 AM Friday
and across east central Georgia from 11 AM until 2 PM.

Otherwise no hazardous weather is expected until Wednesday and
Thursday when a slight chance for thunderstorms returns to the
area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 18, 10:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 PM EDT Thu Apr 18 2019

GAZ030-041-042-052-190300-
Polk GA-Haralson GA-Carroll GA-Heard GA-
1033 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...HARALSON...
SOUTHWESTERN CARROLL AND NORTHWESTERN HEARD COUNTIES UNTIL 1100 PM
EDT...

At 1032 PM EDT...a line of strong thunderstorms was along a line
extending from northwest of Tallapoosa to Ranburne Alabama to near
Wedowee Alabama...and moving east at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Ephesus, Roopville, Fish Creek, Bowdon Junction, Tyus, Antioch,
Roosterville, Frolona, Felton, John Tanner State Park, Blackjack
Mountain and Eubank Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3404 8510 3358 8507 3326 8524 3325 8526
      3393 8539
TIME...MOT...LOC 0232Z 248DEG 29KT 3386 8539 3347 8539 3323 8550

WIND...50MPH
Special weather statement, Apr 18, 10:44 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Thu Apr 18 2019

GAZ002-004-005-011-012-019-020-190315-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Murray GA-
Floyd GA-
1044 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...WESTERN GORDON...NORTHWESTERN
BARTOW...SOUTHWESTERN MURRAY AND FLOYD COUNTIES UNTIL 1115 PM EDT...

At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from Trion to Armuchee to near Cave Spring...and moving
northeast at 50 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Dalton, Calhoun, Adairsville, Trion, Tunnel Hill, Resaca,
Plainville, Shannon, Naomi, Pinson, Lindale, Oostanaula, Subligna,
Suttles Mill, Rocky Face, Tidings, Armuchee, Lake Marvin and Tilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3488 8501 3469 8488 3416 8497 3410 8521
      3410 8526 3409 8526 3408 8528 3438 8525
      3457 8537 3482 8508 3482 8506 3484 8506
TIME...MOT...LOC 0244Z 217DEG 43KT 3457 8531 3441 8520 3411 8524

WIND...50MPH
Special weather statement, Apr 18, 11:00 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT Thu Apr 18 2019

GAZ030-031-041-042-052-190330-
Polk GA-Haralson GA-Carroll GA-Heard GA-Paulding GA-
1100 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...EASTERN
HARALSON...CARROLL...HEARD AND WESTERN PAULDING COUNTIES UNTIL 1130
PM EDT...

At 1100 PM EDT...a line of strong thunderstorms was along a line
extending from near Fish Creek to near John Tanner State Park to near
Glenn...and moving east at 35 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Carrollton, Dallas, Buchanan, Franklin, Villa Rica, Bremen, Temple,
Rockmart, Mount Zion, Whitesburg, Waco, Ephesus, Centralhatchee,
Braswell, Roopville, Yorkville, Seaton Lake, Clem, Abilene and
Draketown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3354 8521 3398 8521 3408 8487 3378 8489
      3378 8490 3373 8491 3365 8490 3344 8495
      3346 8498 3343 8501 3334 8498 3321 8501
      3318 8509 3320 8511 3318 8511 3313 8524
      3324 8526
TIME...MOT...LOC 0300Z 248DEG 29KT 3398 8515 3357 8514 3317 8524

WIND...40MPH
Special weather statement, Apr 18, 11:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT Thu Apr 18 2019

GAZ066-190330-
Troup GA-
1106 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 1130 PM EDT...

At 1105 PM EDT...a line of strong thunderstorms was along a line
extending from near Glenn to 5 miles west of West Point...and moving
east-northeast at 40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, West Point, Hogansville, Cannonville, Louise, State Line
Park, Abbottsford, Piedmont Heights, Harrisonville, Hillcrest, Wares
Crossroads, Baughs Crossroads, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3316 8512 3320 8511 3317 8508 3322 8494
      3322 8486 3310 8486 3288 8501 3287 8506
      3287 8518 3313 8524
TIME...MOT...LOC 0305Z 247DEG 37KT 3312 8520 3288 8531

WIND...50MPH
Special weather statement, Apr 18, 11:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT Thu Apr 18 2019

GAZ004-005-012-019-020-190345-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-Floyd GA-
1113 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD...
GORDON...BARTOW...SOUTHWESTERN MURRAY AND SOUTHEASTERN FLOYD COUNTIES
UNTIL 1145 PM EDT...

At 1113 PM EDT...a line of strong thunderstorms was along a line
extending from near Tilton to near Calhoun to near Taylorsville...and
moving east at 30 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Cartersville, Calhoun, Chatsworth, Adairsville, Euharlee,
Emerson, White, Kingston, Resaca, Plainville, Taylorsville,
Cassville, Fairmount, Ranger, Redbud, Folsom, Oakman, Funkhouser and
Carters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3455 8465 3410 8474 3408 8502 3408 8505
      3443 8503 3459 8506 3469 8505 3476 8477
TIME...MOT...LOC 0313Z 251DEG 26KT 3463 8500 3445 8496 3407 8502

WIND...40MPH
Special weather statement, Apr 18, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT Thu Apr 18 2019

GAZ052-053-190345-
Coweta GA-Heard GA-
1121 PM EDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA AND
SOUTHEASTERN HEARD COUNTIES UNTIL 1145 PM EDT...

At 1120 PM EDT...a strong thunderstorm was near Harrisonville, or
near Franklin...moving east at 30 mph.

  HAZARD...Winds 40 to 50 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Grantville and Corinth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3325 8504 3333 8487 3329 8478 3323 8478
      3322 8486 3323 8487 3322 8492 3322 8494
      3321 8497 3319 8505
TIME...MOT...LOC 0320Z 251DEG 26KT 3322 8502

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler33 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.